Application of Homotopy Perturbation Method to Singularly Perturbed Volterra Integral Equations

QSpace/Manakin Repository

Application of Homotopy Perturbation Method to Singularly Perturbed Volterra Integral Equations

Show simple item record


dc.contributor.author Alnasr, M.H.
dc.contributor.author Momani, Shaher
dc.date.accessioned 2009-12-29T05:47:38Z
dc.date.available 2009-12-29T05:47:38Z
dc.date.issued 2008-01-01
dc.identifier.citation Volume: 8 ; Issue: 6 en_US
dc.identifier.uri http://dx.doi.org/10.3923/jas.2008.1073.1078
dc.identifier.uri http://hdl.handle.net/10576/10542
dc.description.abstract In this study, the Homotopy-Perturbation Method (HPM) proposed by J.-H. He is adopted for solving singularly perturbed Volterra integral equations (SVIEs). Three numerical examples are given to demonstrate the effectiveness of the present method. Results show that the numerical scheme is very effective and convenient for solving a large number of singularly perturbed problems with high accuracy. en_US
dc.language.iso en en_US
dc.subject Homotopy Perturbation Method en_US
dc.title Application of Homotopy Perturbation Method to Singularly Perturbed Volterra Integral Equations en_US
dc.type Article en_US

Files in this item

Files Size Format View Description
Application of Homotopy Perturbation Method.pdf 293.1Kb PDF View/Open Application of Homotopy Perturbation Method to Singularly Perturbed Volterra Integral Equations

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account